Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 759718, 10 pages
http://dx.doi.org/10.1155/2012/759718
Research Article

Strong Convergence Theorems for a Finite Family of -Strict Pseudocontractions in 2-Uniformly Smooth Banach Spaces by Metric Projections

1School of Mathematics, Yibin University, Sichuan,Yibin 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 16 July 2012; Accepted 27 August 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 Xin-dong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Google Scholar
  2. F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272–1276, 1965. View at Google Scholar
  3. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, pp. 82–90, 1967. View at Google Scholar
  4. R. E. Bruck,, “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at Google Scholar
  5. C. E. Chidume and S. A. Mutangadura, “An example on the Mann iteration method for Lipschitz pseudo-contractions,” Proceedings of the American Mathematical Society, vol. 129, pp. 2359–2363, 2001. View at Google Scholar
  6. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Google Scholar
  7. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, New York, NY, USA, 1984.
  8. J. P. Gossez and E. L. Dozo, “Some geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Google Scholar
  9. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar
  10. T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 61, no. 1-2, pp. 51–60, 2005. View at Publisher · View at Google Scholar
  11. H. Zhou, “Convergence theorems for λi-strict pseudo-contractions in 2-uniformly smooth Banach spaces,” Nonlinear Anal, vol. 69, pp. 3160–3173, 2008. View at Google Scholar
  12. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar
  13. H.-K. Xu, “Strong convergence of approximating fixed point sequences for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 74, no. 1, pp. 143–151, 2006. View at Publisher · View at Google Scholar
  14. S.-y. Matsushita and W. Takahashi, “Approximating fixed points of nonexpansive mappings in a Banach space by metric projections,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 422–425, 2008. View at Publisher · View at Google Scholar
  15. S. M. Kang and S. Wang, “New hybrid algorithms for nonexpansive mappings in Banach spaces,” International Journal of Mathematical Analysis, vol. 5, no. 9-12, pp. 433–440, 2011. View at Google Scholar
  16. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrechtm The Netherlands, 1990. View at Publisher · View at Google Scholar
  17. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar
  18. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000.
  19. F. E. Browder, “Convergence theorems for sequences of nonlinear operators in Banach spaces,” Mathematische Zeitschrift, vol. 100, pp. 201–225, 1967. View at Google Scholar
  20. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Noordhoff, Leyden, The Netherlands, 1978.
  21. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, pp. 1127–1138, 1991. View at Google Scholar
  22. H. Zhou, “Convergence theorems of common fixed points for a finite family of Lipschitz pseudo-contractions in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 10, pp. 2977–2983, 2008. View at Publisher · View at Google Scholar
  23. R. E. Bruck, “On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 38, no. 4, pp. 304–314, 1981. View at Publisher · View at Google Scholar
  24. Y. Su, M. Li, and H. Zhang, “New monotone hybrid algorithm for hemi-relatively nonexpansive mappings and maximal monotone operators,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5458–5465, 2011. View at Publisher · View at Google Scholar
  25. S. S. Chang, H. W. J. Lee, C. K. Chan, and J. K. Kim, “Approximating solutions of variational inequalities for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 212, no. 1, pp. 51–59, 2009. View at Publisher · View at Google Scholar
  26. H. Zegeye and N. Shahzad, “Convergence of Mann's type iteration method for generalized asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4007–4014, 2011. View at Publisher · View at Google Scholar
  27. X. Qin, S. Huang, and T. Wang, “On the convergence of hybrid projection algorithms for asymptotically quasi-nonexpansive mappings,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 851–859, 2011. View at Publisher · View at Google Scholar
  28. S.-s. Chang, L. Wang, Y.-K. Tang, B. Wang, and L.-J. Qin, “Strong convergence theorems for a countable family of quasi-ϕ-asymptotically nonexpansive nonself mappings,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7864–7870, 2012. View at Publisher · View at Google Scholar
  29. W. Nilsrakoo, “Halpern-type iterations for strongly relatively nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4656–4666, 2011. View at Publisher · View at Google Scholar
  30. S.-S. Chang, H. W. J. Lee, C. K. Chan, and J. A. Liu, “Strong convergence theorems for countable families of asymptotically relatively nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3187–3198, 2011. View at Publisher · View at Google Scholar
  31. W. Nilsrakoo and S. Saejung, “Strong convergence theorems by Halpern-Mann iterations for relatively nonexpansive mappings in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6577–6586, 2011. View at Publisher · View at Google Scholar
  32. S. Suantai, W. Cholamjiak, and P. Cholamjiak, “An implicit iteration process for solving a fixed point problem of a finite family of multi-valued mappings in Banach spaces,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1656–1660, 2012. View at Google Scholar
  33. S. S. Chang, K. K. Tan, H. W. J. Lee, and C. K. Chan, “On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 273–283, 2006. View at Publisher · View at Google Scholar
  34. S. S. Chang, H. W. J. Lee, C. K. Chan, and W. B. Zhang, “A modified halpern-type iteration algorithm for totally quasi-ϕ-asymptotically nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6489–6497, 2012. View at Publisher · View at Google Scholar
  35. X. Qin, S. Y. Cho, and S. M. Kang, “Strong convergence of shrinking projection methods for quasi-ϕ-nonexpansive mappings and equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 750–760, 2010. View at Publisher · View at Google Scholar
  36. D. Wu, S.-s. Chang, and G. X. Yuan, “Approximation of common fixed points for a family of finite nonexpansive mappings in Banach space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 63, no. 5–7, pp. 987–999, 2005. View at Publisher · View at Google Scholar
  37. C. Zhang, J. Li, and B. Liu, “Strong convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 262–276, 2011. View at Publisher · View at Google Scholar